# SDR RRXA003153

- Difficulty date: August 8, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 80,621 hours, 33,197 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE RT WING CENTER L/E HOT AIR VENT AT STA 419, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-8 AND EAPD08-57-036.
